Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Itchy clitoris and vaginal lips. Taken Cipro for UTI. Due to shaving?

Last month i found out i had a uti but i thought it was a yeast infection at first so i bought monistat 3 day treatment that came with the external cream. I used it and it oviously didnt work because i had a uti. While i was using the 3 day treatment, i was also applying the external cream on my clit area and aound the lips because thats where it was very irritated and itchy, but i did not use the external cream for 7 days like it said. I figured i didnt have a yeast infection so i stopped using da extrnal cream. After i went to the doc and found out i had uti i was given cipro and after 5 days it was gone. My clit area and my lips are still itchy and im confused as to why its happening. I applyed yogurt down there a couple times but its still itchy on the top part and sides of my lip area, mostly left side. Now i dont know whats going on. Is it because i didnt use the external fungal cream for 7 days, even if i didnt have a yeast infection? I feel like its starting to itch inside my hole, i dont know if its because i shave or what. ????
Asked On : Mon, 26 Nov 2012
Answers:  0 Views:  75 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor